Comments on an Inequality for the Sum of Powers of Positive Integers

[img]
PowPosInt.pdf (113kB)
Restricted to Repository staff only

Sándor, József (1999) Comments on an Inequality for the Sum of Powers of Positive Integers. RGMIA research report collection, 2 (2).

Abstract

Certain remarks on some inequalities considered by S.S. Dragomir and J. van der Hoek (J. Math. Anal. Appl. 22 (1998), 542-556) are given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/17200
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Keywords inequalities, positive integers, guessing theory
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login